Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 36, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 11, 2015, 6:44 PM MDT for Socorro County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2015, 6:44 PM MDT (00:44 UTC)
- Expired
- Jul 11, 2015, 10:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Socorro County, NM
The radar
The Holloman AFB radar (KHDX), 123 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 128 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 2229 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
407
WGUS55 KABQ 120044
FFWABQ
NMC053-120400-
/O.NEW.KABQ.FF.W.0036.150712T0044Z-150712T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
644 PM MDT SAT JUL 11 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN SOCORRO COUNTY IN CENTRAL NEW MEXICO...
* UNTIL 1000 PM MDT
* AT 635 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CONTINUING TO PRODUCE HEAVY RAIN ACROSS THE SOUTHERN
AND SOUTHEAST SLOPES OF THE SAN MATEO MOUNTAINS. RADAR ESTIMATES
INDICATE OVER TWO INCHES OF RAIN HAS ALREADY FALLEN. ADDITIONAL
THUNDERSTORMS WILL CONTINUE TO STREAM OVER THE AREA FROM THE
SOUTHWEST WITH ANOTHER 1 TO 2 INCHES OF RAINFALL POSSIBLE. FLASH
FLOODING IS LIKELY.
* FLASH FLOODING WILL IMPACT THE SOUTHEASTERN APACHE KID
WILDERNESS...SPRINGTIME CAMPGROUND...NOGAL CANYON...CUERVO CANYON
AND THE UPPER PORTION OF SAN JOSE CANYON. FOREST ROAD 225 WILL BE
IMPACTED FROM THE SOUTHERN SAN MATEO MOUNTAINS TO ROUTE 1. A FLASH
FLOOD CREST IN CUERVO CANYON AND ESPECIALLY NOGAL CANYON WILL
PROBABLY REACH ROUTE 1 AND INTERSTATE 25 AFTER 7 PM...AND IT WILL
EVENTUALLY REACH THE RIO GRANDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3351 10730 3355 10738 3354 10747 3361 10753
3366 10744 3376 10721 3349 10710 3348 10712
3348 10726
$$
442 follow-up statements
769
WGUS75 KABQ 120224
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
824 PM MDT SAT JUL 11 2015
NMC053-120400-
/O.CON.KABQ.FF.W.0036.000000T0000Z-150712T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO-
824 PM MDT SAT JUL 11 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHWESTERN SOCORRO COUNTY...
AT 816 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN ENDING ACROSS THE WARNED AREA. SINCE 4 PM MDT...RADAR
ESTIMATED WIDESPREAD 2 TO 3 INCH RAIN AMOUNTS ACROSS THE SOUTHERN
SAN MATEO MOUNTAINS WITH LOCALLY OVER 4 INCHES IN THE HEADWATERS OF
NOGAL CANYON. FLASH FLOODING WILL CONTINUE THROUGH MID EVENING DUE
TO HEAVY RUNOFF IN THE APACHE KID WILDERNESS...SPRINGTIME
CAMPGROUND...FOREST ROAD 225...NOGAL CANYON...CUERVO CANYON AND THE
UPPER PORTION OF SAN JOSE CANYON. FLASH FLOOD WATERS THROUGH THESE
CANYONS WILL REACH ROUTE 1...INTERSTATE 25...AND EVENTUALLY THE RIO
GRANDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3351 10730 3355 10738 3354 10747 3361 10753
3366 10744 3376 10721 3349 10710 3348 10712
3348 10726
$$
44454
WGUS75 KABQ 120356
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
956 PM MDT SAT JUL 11 2015
NMC053-120405-
/O.EXP.KABQ.FF.W.0036.000000T0000Z-150712T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO-
956 PM MDT SAT JUL 11 2015
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN SOCORRO COUNTY WILL
EXPIRE AT 1000 PM MDT...
THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT. HOWEVER...A HAZARDOUS WATER LEVEL WILL PROBABLY
PERSIST IN NOGAL CANYON FROM ITS HEADWATERS TO THE RIO GRANDE.
LAT...LON 3351 10730 3355 10738 3354 10747 3361 10753
3366 10744 3376 10721 3349 10710 3348 10712
3348 10726
$$
44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 5:48 PM MDT, 56 minutes earlier.
Area forecast discussion, Jul 11, 5:48 PM MDT, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 548 PM MDT SAT JUL 11 2015 .AVIATION... 00Z TAF CYCLE TSRA WITH LCL HEAVY RAINFALL AND ERRATIC GUSTY WINDS WILL TAPER OFF VERY SLOWLY THIS EVENING OVER CENTRAL AND WESTERN NM. ANY DIRECT HIT FROM A STORM WOULD DROP VSBYS BLW 3SM. STORM MOTIONS WILL BE TO THE ENE NEAR 15KTS. CONVECTIVE ACTIVITY WILL TURN TO MID LEVEL CLOUD DECKS OVERNIGHT WITH SOME CLEARING EXPECTED BY SUNRISE. ANOTHER ROUND OF TSRA ON TAP FOR SUNDAY AFT 20Z FOR CENTRAL AND WESTERN NM WITH MORE ACTIVITY EXPECTED THAN TODAY. GUYER && .PREV DISCUSSION...300 PM MDT SAT JUL 11 2015... .SYNOPSIS... ANOTHER ROBUST ROUND OF THUNDERSTORMS UNDERWAY THIS AFTERNOON... FAVORING WESTERN PORTIONS OF THE AREA AS HIGH PRESSURE IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE STRENGTHENS OVER EASTERN PORTIONS AND SHUTS DOWN CHANCES THERE. A WARMING TREND IS UNDERWAY FOR MUCH OF THE AREA AND WILL SEND HIGH TEMPERATURES ABOVE NORMAL ACROSS EASTERN NEW MEXICO BY TOMORROW...AND HOLD AT OR ABOVE NORMAL THROUGH THE UPCOMING WORK WEEK. THUNDERSTORMS WILL FAVOR CENTRAL AND WESTERN NEW MEXICO THROUGH MONDAY...THEN SHIFT TO INCLUDE NORTHERN PORTIONS OF THE AREA ON TUESDAY AND WEDNESDAY. ONLY THE EAST CENTRAL AND SOUTHEAST PLAINS LOOK TO MISS OUT ON RAIN OVER THE NEXT SEVEN DAYS. && .DISCUSSION... A MONSOON MOISTURE-RICH ATMOSPHERE PERSIST ACROSS OUR AREA WITH ABOVE NORMAL PWATS. TODAY'S ROUND OF STORMS FAVORS WESTERN PORTIONS OF OUR AREA...WHERE SHEAR IS ALLOWING FOR STRONG SUSTAINED UPDRAFTS AND A FEW SEVERE STORMS. WILL BE INTERESTING TO SEE IF THE CURRENT CROP OF STORMS CAN MAKE IT ACROSS THE RIO GRANDE VALLEY AND IMPACT THE I-25 CORRIDOR BETWEEN SOCORRO... BELEN AND ALBUQUERQUE. THE 19Z HRRR SHOWS THIS POTENTIAL SCENARIO BETWEEN 23-01Z. LOOKING MORE LIKE A GOOD BET HERE IN THE ALBUQUERQUE METRO WITH A LAST LOOK AT THE LATEST RADAR TRENDS AT 3 PM MDT. SUNDAY LOOKS TO BE DIFFERENT THAN TODAY AS THE UPPER HIGH... CURRENTLY OVER EAST TEXAS AND LOUISIANA...BUILDS WESTWARD TOWARD EASTERN NEW MEXICO AND WEST TEXAS. THIS INCREASE IN PRESSURE HEIGHTS WILL CORRESPOND WITH INCREASING HIGH TEMPERATURES... MAINLY EAST...AND A FOCUSING OF STORMS ACROSS WESTERN NEW MEXICO AND EASTERN ARIZONA. SHEAR...BOTH SPEED AND DIRECTIONAL...WILL BE CONSIDERABLY LESS SUNDAY COMPARED TO TODAY WITH THE UPPER HIGH MOVING-IN. SO...EXPECT A FEW ISOLATED STRONG STORMS WITH SLOWER MOTION TO TILT THE THREAT TOWARD LOCALLY HEAVY RAINFALL WITH MUCH LESS POTENTIAL FOR SEVERE. PRESSURE HEIGHTS TREND BACK DOWN MON/TUE AS THE UPPER HIGH BACKS OFF TO THE EAST A BIT...ALLOWING THE MONSOON MOISTURE PLUME TO TILT BACK OVER CENTRAL AND NORTHERN PORTIONS OF OUR CWFA... LEAVING-OUT ONLY THE SOUTHEAST IN TERMS OF RAIN CHANCES. A FAIRLY TYPICAL MONSOON PATTERN TO THEN PERSIST THROUGH THE END OF THE WORK-WEEK...ALTHOUGH NOT THE IDEAL PLUME POSITIONING WITH DEEP SOUTHERLY FLOW. OUR FORECAST TRENDS TOWARD CLIMO FOR FRI/SAT. 11 && .FIRE WEATHER... WETTING RAIN IN THE FORM OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY THROUGH MONDAY...ESPECIALLY WESTERN AND CENTRAL ZONES...THOUGH COVERAGE IS EXPECTED TO DOWN TREND. FOR THE REMAINDER OF THE WORK WEEK...RECYCLING OF MOISTURE WILL SUPPORT SHOWERS AND THUNDERSTORMS OVER THE HIGHER TERRAIN AND NORTH...WITH LESS ACTIVITY EAST CENTRAL ZONES. TEMPERATURES TO WARM A BIT...FINALLY REACHING ABOVE AVERAGE LEVELS ACROSS THE EAST ON SUNDAY...WHILE REMAINING BELOW AVERAGE ACROSS THE WEST. HAINES VALUES ARE FORECAST TO INCREASE...WITH AREAS OF 5 TUESDAY THROUGH FRIDAY MAINLY ACROSS THE NORTH. VENTILATION TO GENERALLY RANGE FROM GOOD TO EXCELLENT THROUGH THE FORECAST PERIOD...WITH AREAS OF POOR TO FAIR ACROSS WEST CENTRAL ZONES ON SUNDAY AND MONDAY AND ACROSS SOUTHWEST AND SOUTH CENTRAL ZONES THURSDAY AND FRIDAY. A BROAD UPPER LEVEL TROUGH REMAINS OVER THE WEST COAST WITH AN UNSEASONABLY STRONG JET STRETCHED FROM SOUTHERN CALIFORNIA TO THE GREAT PLAINS. UPPER LEVEL HIGH PRESSURE OVER THE SOUTHEAST STATE CONTINUES TO GRADUALLY STRENGTHEN AND SHIFT TO THE WEST WITH THE CENTER CURRENTLY POSITIONED OVER EAST TEXAS. THIS PATTERN IS SUPPORTING A FAIRLY ROBUST MONSOON SURGE FROM MEXICO INTO NEW MEXICO. THUNDERSTORMS THIS AFTERNOON HAVE FAVORED THE WEST. RH RECOVERIES TODAY WILL BE GOOD TO EXCELLENT ALL ZONES. AS THE UPPER CONTINUES TO SHIFT TO THE WEST...THE PLUME WILL BE NUDGED TO THE WEST AS WELL SUCH THAT DRIER CONDITIONS MOVE INTO THE EASTERN PLAINS WHILE THE WEST WILL SEE CONTINUED CONVECTIVE WETTING RAIN MAINLY OVER THE HIGHER TERRAIN. A WEAK WIND SHIFT INTO THE NORTHEAST COULD BE A FOCUS FOR SOME PRECIPITATION THERE ON MONDAY AND AN UPPER LEVEL DISTURBANCE JUST NORTH OF THE STATE ON TUESDAY COULD ALSO HELP EXTEND THE CHANCES OF WETTING RAIN ACROSS THE NORTH AND NORTHEAST. EXTENDED MODELS INDICATE THAT THE UPPER HIGH COULD WEAKEN/FLATTEN MID TO LATE WEEK AS SOME ENERGY EJECTS OUT OF THE WESTERN TROUGH AND OVER THE ROCKIES. THE MONSOON PLUME COULD REPOSITION OVER NEW MEXICO...THOUGH MOISTURE LOOKS SOMEWHAT LIMITED AT THIS TIME. 05 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 11, 4:15 AM MDT, 14 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 415 AM MDT SAT JUL 11 2015 NMZ501>540-121200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 415 AM MDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. STORMS SHOULD FAVOR THE HIGH TERRAIN AND PORTIONS OF SOUTHEAST NEW MEXICO. DUE TO RECENT HEAVY RAINS AND SATURATED SOILS...SOME OF THE STRONGER STORMS MAY RESULT IN LOCALIZED FLOODING. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS WILL FAVOR THE HIGHER TERRAIN AND PORTIONS OF WESTERN NEW MEXICO SUNDAY AND MONDAY. LOCALLY HEAVY RAIN AND FLOODING WILL BE THE MAIN CONCERN WITH THESE STORMS...ESPECIALLY ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL...GUSTY WINDS...HEAVY RAINFALL OR FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 34
In the hours before
Special weather statement, Jul 11, 2:03 PM MDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 203 PM MDT SAT JUL 11 2015 NMZ508-112045- SOUTHWEST MOUNTAINS- 203 PM MDT SAT JUL 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CATRON AND WEST CENTRAL SOCORRO COUNTIES UNTIL 245 PM MDT... AT 203 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTH OF DATIL...MOVING EAST AT 35 MPH. PENNY SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NATIONAL RADIO ASTRONOMY OBSERVATORY. && LAT...LON 3388 10800 3402 10801 3416 10741 3381 10738 TIME...MOT...LOC 2003Z 262DEG 28KT 3397 10792 33
Special weather statement, Jul 11, 2:39 PM MDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 239 PM MDT SAT JUL 11 2015 NMZ507-519-520-112115- LOWER RIO GRANDE VALLEY-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS- 239 PM MDT SAT JUL 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SOCORRO AND WEST CENTRAL VALENCIA COUNTIES UNTIL 315 PM MDT... AT 239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 20 MILES NORTHWEST OF BERNARDO...OR 22 MILES WEST OF BELEN...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL SOCORRO AND WEST CENTRAL VALENCIA COUNTIES. && LAT...LON 3443 10709 3453 10729 3478 10709 3463 10682 TIME...MOT...LOC 2039Z 223DEG 23KT 3456 10715 33
Special weather statement, Jul 11, 3:16 PM MDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 316 PM MDT SAT JUL 11 2015 NMZ504-511-112145- NORTHWEST HIGHLANDS-JEMEZ MOUNTAINS- 316 PM MDT SAT JUL 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SANDOVAL COUNTY UNTIL 345 PM MDT... AT 315 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CUBA...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CUBA...JEMEZ SPRINGS...FENTON LAKE STATE PARK AND LA JARA. OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS CLEAR CREEK CAMPGROUND...RIO LAS VACAS CAMPGROUND...RIO PUERCO CAMPGROUND...SAN GREGORIO RESERVOIR...AND SEVEN SPRINGS DAY USE AREA. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3591 10715 3609 10711 3612 10660 3578 10667 TIME...MOT...LOC 2115Z 276DEG 20KT 3598 10706 33
Local storm report, Jul 11, 3:52 PM MDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 PM MDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 20 WNW LOS LUNAS 34.90N 107.08W
07/11/2015 E1.00 INCH VALENCIA NM TRAINED SPOTTER
REPORT FROM LEAH OSTRO
&&
EVENT NUMBER ABQ1502335
ACSpecial weather statement, Jul 11, 5:35 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 535 PM MDT SAT JUL 11 2015 NMZ508-520-120015- LOWER RIO GRANDE VALLEY-SOUTHWEST MOUNTAINS- 535 PM MDT SAT JUL 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO COUNTY UNTIL 615 PM MDT... AT 535 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES NORTHEAST OF MONTICELLO...MOVING EAST AT 15 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN SOCORRO COUNTY. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 108 AND 122. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3352 10746 3365 10748 3381 10707 3355 10699 TIME...MOT...LOC 2335Z 256DEG 12KT 3363 10731 33
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:42 PM MDT | Areal Flood Advisory | ABQ | Cibola, Valencia | 2 hr |
| Jul 11, 6:49 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Jul 11, 7:20 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Jul 11, 7:26 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 109 min |
| Jul 11, 8:41 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln | 94 min |
| Jul 12, 12:41 PM MDT | Special Weather Statement | ABQ | McKinley | 34 min |
| Jul 12, 12:53 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| Jul 12, 12:59 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley, Sandoval | 2 hr |
| Jul 12, 1:04 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 116 min |
| Jul 12, 1:16 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola | 33 min |
| Jul 12, 1:17 PM MDT | Special Weather Statement | ABQ | San Juan | 28 min |
| Jul 12, 1:23 PM MDT | Flash Flood Warning | ABQ | Lincoln | 112 min |
| Jul 12, 1:25 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 50 min |
| Jul 12, 1:45 PM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| Jul 12, 1:59 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Jul 12, 2:07 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 113 min |
| Jul 12, 2:10 PM MDT | Special Weather Statement | ABQ | San Juan | 50 min |
| Jul 12, 2:13 PM MDT | Special Weather Statement | ABQ | San Juan | 32 min |
| Jul 12, 2:33 PM MDT | Special Weather Statement | ABQ | Catron | 42 min |
| Jul 12, 2:39 PM MDT | Areal Flood Advisory | ABQ | McKinley | 111 min |
| Jul 12, 2:47 PM MDT | Special Weather Statement | ABQ | Cibola | 28 min |
| Jul 12, 2:53 PM MDT | Areal Flood Advisory | ABQ | Socorro | 112 min |
| Jul 12, 3:09 PM MDT | Areal Flood Advisory | ABQ | San Juan | 111 min |
| Jul 12, 3:20 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Jul 12, 3:41 PM MDT | Flash Flood Warning | ABQ | Socorro | 2 hr |
| Jul 12, 3:49 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 116 min |
| Jul 12, 4:14 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 2 hr |
| Jul 12, 4:27 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
| Jul 12, 4:56 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Jul 12, 5:04 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 116 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.